Soliton Solutions for the Wick-Type Stochastic KP Equation
Y. F. Guo,
L. M. Ling and
D. L. Li
Abstract and Applied Analysis, 2012, vol. 2012, 1-9
Abstract:
The Wick-type stochastic KP equation is researched. The stochastic single-soliton solutions and stochastic multisoliton solutions are shown by using the Hermite transform and Darboux transformation.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/327682.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/327682.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:327682
DOI: 10.1155/2012/327682
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().